MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC NOVAPLUS INFANT HEEL WARMER 4X4IN; PACK, HOT OR COLD, DISPOSABLE

CARDINAL HEALTH 200, LLC NOVAPLUS INFANT HEEL WARMER 4X4IN; PACK, HOT OR COLD, DISPOSABLE
Model Number V11460-010
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Event or Problem Description
Customer report that when activating the infant heel warmer as instructed, it burst, and contents went across the room hitting staff member.The staff member was wearing gloves, therefore no skin exposure or adverse event to staff or patient.No demographic or other information provided.
 
Additional Manufacturer Narrative
Device history review was completed on the reported lot number, v2a051.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.No sample was returned for investigation.Therefore; a root cause could not be determined.Cardinal health will continue to monitor complaint trends.

Brand Name
NOVAPLUS INFANT HEEL WARMER 4X4IN
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood dr.
waukegan IL 60085
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood dr.
waukegan, IL 60085
8478874151
MDR Report Key14678682
Report Number1423537-2022-00787
Device Sequence Number14611320
Product Code IMD
UDI-Device Identifier10885380057588
UDI-Public10885380057588
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV11460-010
Device Catalogue NumberV11460-010
Device Lot NumberV2A051
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2022
Initial Report FDA Received Date06/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown